# SDR 97ZZZX1209

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6280E
- Make and model: Beech C90
- Aircraft serial: LJ1015
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 10138417313
- Condition: Failed
- Location: Bleed System
- Part time: 7,471 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE PRIMARY INSPECTION, FLAPPER VALVE TEST WAS PERFORMED IAW BEECH MODEL 90 MM.  VALVE FAILED TEST AND WHEN REMOVED, IT WAS DISCOVERED THAT THE RUBBER DIAPHRAGM INSIDE THE VALVE HAD SEPARATED FROM ITS HINGE AND WAS CARRIED INTO THE BLEED AIR DISTRIBUTION SYSTEM.  PART WAS REPLACED AND SYSTEM RETURNED TO NORMAL OPERATION.  RECOMMEND VISUAL INSPECTION AT 600 HOURS RATHER THAN A FUNCTIONAL CHECK.
